# SDR ABXA9500457

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: 39231597
- Condition: Worn
- Location: Fs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR DOOR BUSHINGS WORN IN ACTUATING ARM.  REPLACED FITTING IAW DC-9 OVERHAUL MANUAL 32-10-6.
